Finite Regular Locally Projective Spaces.

Jean Doyen; Xavier Hubaut

Mathematische Zeitschrift (1971)

  • Volume: 119, page 83-88
  • ISSN: 0025-5874; 1432-1823

How to cite


Doyen, Jean, and Hubaut, Xavier. "Finite Regular Locally Projective Spaces.." Mathematische Zeitschrift 119 (1971): 83-88. <>.

author = {Doyen, Jean, Hubaut, Xavier},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry},
pages = {83-88},
title = {Finite Regular Locally Projective Spaces.},
url = {},
volume = {119},
year = {1971},

AU - Doyen, Jean
AU - Hubaut, Xavier
TI - Finite Regular Locally Projective Spaces.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 83
EP - 88
KW - foundations of geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.